Please use this identifier to cite or link to this item: https://dspace.uzhnu.edu.ua/jspui/handle/lib/16665
Title: Слабонелинейные операторные уравнения в банаховых пространствах. II. критический случай второго порядка
Authors: Журавлев, В. Ф.
Issue Date: 2015
Publisher: Видавництво УжНУ "Говерла"
Citation: Слабонелинейные операторные уравнения в банаховых пространствах. II. Критический случай второго порядка [Текст] / В. Ф. Журавлев // Науковий вісник Ужгородського університету : серія : Математика і інформатика / редкол.: В.В.Маринець (гол. ред.), І.І.Король, М.Д.Бабич, О.Ф.Волошин та ін. – Ужгород : Видавництво УжНУ "Говерла", 2015. – Вип. 1 (26). – С. 41–53. – Бібліогр. : с. 53 (12 назв). – Рез. англ., рос.
Abstract: В работе рассмотрены слабонелинейные операторные уравнения с обобщенно обратимым оператором в линейной части. Операторы действуют в банаховых пространствах. Получены необходимые и достаточные условия существования решений таких уравнений в критическом случае второго порядка, построены сходящиеся итерационные процедуры для построения единственного решения и хотя бы одного из возможных решений.
The paper highlights the weak non-linear operator equations with generalized inverse operator in the linear part. The operators function in Banach spaces. The author has obtained necessary and sufficient conditions for finding the solutions of such equations in the critical case of the second order. The author also managed to establish the converging iterative procedures for constructing the only possible solution, or at least one of possible solutions.
Type: Text
Publication type: Стаття
URI: https://dspace.uzhnu.edu.ua/jspui/handle/lib/16665
Appears in Collections:Науковий вісник УжНУ Серія: Математика і інформатика. Випуск №1 (26) - 2015

Files in This Item:
File Description SizeFormat 
слабонелинейные операторные.pdf314.17 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.